ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Broadcasting Technology (BCT) [schedule] [select]
Chair Tetsuomi Ikeda (NHK)
Vice Chair Tomoaki Otsuki (Keio Univ.), Toshihiro Uehara (NHK)
Secretary Toshimi Morizumi (mmbi, Inc), Takayuki Mitomi (NEC)

Technical Committee on Electromagnetic Compatibility (IEICE-EMCJ) [schedule] [select]
Chair Nobuo Kuwabara (Kyushu Inst. of Tech.)
Vice Chair Masao Taki (Tokyo Metropolitan Univ.)
Secretary Shinobu Ishigami (NICT), Kuniaki Utsumi (KEC)
Assistant Takeshi Uchida (Mitsubishi Electric), Takahiro Aoyagi (Tokyo Inst. of Tech.)

Conference Date Fri, Mar 16, 2012 09:00 - 17:35
Topics Broadcast, EMC, etc. 
Conference Place Kikai-Shinko-Kaikan Building (Japan Society for the Promotion of Machine Industry) 
Address 3-5-8 Shibakouen, Minato-ku, Tokyo, 105-0011 Japan
Transportation Guide 10 min on foot from Kamiyacho Station on Hibiya Line (subway); 20 min on foot from Hamamatsucho Station on Yamanote Line (JR); 10 min on foot from Onarimon Station on Toei Mita Line (subway); 10 min on foot from Akabanebashi Station on Toei Oedo Line (subway) http://www.ieice.org/eng/about/location.html
Sponsors This conference is co-sponsored by IEEE EMC Society Japan Chapter and URSI-E. This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter.

Fri, Mar 16 AM  Regular session 1
09:00 - 10:20
  09:00-09:05 Opening Address ( 5 min. )
(1)
BCT
09:05-09:30 Technology for Next-generation Digital Terrestrial Broadcasting
-- Improvement of Transmission Performance in Dual-polarized MIMO-OFDM using LDPC Coding under Multipath Environment --
Takuya Shitomi, Kenichi Murayama, Makoto Taguchi, Shingo Asakura, Kazuhiko Shibuya (NHK)
(2)
BCT
09:30-09:55 Applicaion Study of SC-FDE for Millimeter-wave band FPU Takayuki Nakagawa, Hiroyuki Hamazumi, Tetsuomi Ikeda (NHK)
(3)
IEICE-EMCJ
09:55-10:20 PLT Regulation based on the latest insights, that will not interfer with the radio services Masatoshi Ohishi (NAOJ), Masahiro Kitagawa (Osaka U.)
  10:20-10:30 Break ( 10 min. )
Fri, Mar 16 AM  Regular session 2
10:30 - 12:10
(4)
IEICE-EMCJ
10:30-10:55 Uncertainty of specific absorption rate probe calibration using waveguide systems Lira Hamada, Soichi Watanabe, Katsumi Fujii, Yasushi Matsumoto (NICT)
(5)
IEICE-EMCJ
10:55-11:20 Analytical solutions for the Electromagnetic Radiation of coupled Microstrip Traces Akira Hattori, yoshio kami, Fengchao xiao (UEC)
(6)
IEICE-EMCJ
11:20-11:45 A Study on EMC Design of Differential Transmission Line Satoshi Yoneda (Mitsubishi), Shogo Ushio (MEE), Chiharu Miyazaki, Naoto Oka (Mitsubishi)
(7)
IEICE-EMCJ
11:45-12:10 Evaluation of Electric Field Strength Computation in Boundary Region between Near and Far Fields Masaru Nakayama, Takehiko Kobayashi (Tokyo Denki Univ.)
  12:10-13:00 Lunch Break ( 50 min. )
Fri, Mar 16 PM  Regular session 3
13:00 - 14:15
(8)
IEICE-EMCJ
13:00-13:25 A study on reduction of common mode noise in non-isolated DCDC converter
-- Effect of common mode noise reduction by balanced circuit --
Hiroyuki Okumura, Hidenori Sekiguchi, Funaki Tsuyoshi (Osaka Univ.)
(9)
IEICE-EMCJ
13:25-13:50 A study on the ripple factor in DCDC converter influenced by non-ideal characteristics of passive components Keiwa Tsukano, Tsuyoshi Funaki (Osaka Univ)
(10)
IEICE-EMCJ
13:50-14:15 Research and Development of Measurement and Testing Techniques for Line Impedance Stabilized Network/Artificial Mains Network (LISN/AMN) Ryoko Kishikawa, Masahiro Horibe, Masaaki Shida (AIST)
  14:15-14:25 Break ( 10 min. )
Fri, Mar 16 PM  Regular session 4
14:25 - 15:40
(11)
IEICE-EMCJ
14:25-14:50 Study on relationship between SVSWR and EMI measurement above 1GHz Toshihiro Nagai, Norio Hama, Atsushi Shinozaki (SEIKO EPSON), Junichi Terashima, Toshiyuki Karube (Nagano Prefecture General Industrial Technology Center)
(12)
IEICE-EMCJ
14:50-15:15 A Study on Phase Comparator Sesitivity for Low Phase-Noise PLL Hideyasu Hobara, Yoshiki Kayano, Hiroshi Inoue (Akita Univ.)
(13)
IEICE-EMCJ
15:15-15:40 Effect of holder temperature on bridge and arc at slowly breaking contact Kazuaki Miyanaga, Yoshiki Kayano, Hiroshi Inoue (Akita Univ.)
  15:40-15:50 Break ( 10 min. )
Fri, Mar 16 PM  Special session
15:50 - 17:35
(14) 15:50-16:40 [Special Talk]
The measure to the new transmission system of a digital wireless microphone
-- Low delay OFDM transmission --
Hiroyuki Hamazumi, Madoka Nakamura (S.T.R.L., NHK), Okano Masahiro (NES)
(15) 16:40-17:30 [Special Talk]
Research on EMC Problem around PCB and Electrical Contact
Hiroshi Inoue (Akita Univ.)
  17:30-17:35 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Broadcasting Technology (BCT)   [Latest Schedule]
Contact Address  
IEICE-EMCJ Technical Committee on Electromagnetic Compatibility (IEICE-EMCJ)   [Latest Schedule]
Contact Address Takahiro Aoyagi (Tokyo Institute of Technology)
2-12-1-W9-110 Ookayama, Meguro-ku, Tokyo 152-8552, JAPAN
TEL +81-3-5734-2992, FAX +81-3-5734-2992
emcj 


Last modified: 2012-01-24 12:04:40


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to IEICE-EMCJ Schedule Page]   /   [Return to BCT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan